RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1985, Volume 19, Issue 4, Pages 1–10 (Mi faa1400)  

This article is cited in 15 scientific papers (total in 16 papers)

The Sturm theorems and symplectic geometry

V. I. Arnol'd


Full text: PDF file (1319 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1985, 19:4, 251–259

Bibliographic databases:

UDC: 517.9
Received: 11.06.1985

Citation: V. I. Arnol'd, “The Sturm theorems and symplectic geometry”, Funktsional. Anal. i Prilozhen., 19:4 (1985), 1–10; Funct. Anal. Appl., 19:4 (1985), 251–259

Citation in format AMSBIB
\Bibitem{Arn85}
\by V.~I.~Arnol'd
\paper The Sturm theorems and symplectic geometry
\jour Funktsional. Anal. i Prilozhen.
\yr 1985
\vol 19
\issue 4
\pages 1--10
\mathnet{http://mi.mathnet.ru/faa1400}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=820079}
\zmath{https://zbmath.org/?q=an:0606.58017}
\transl
\jour Funct. Anal. Appl.
\yr 1985
\vol 19
\issue 4
\pages 251--259
\crossref{https://doi.org/10.1007/BF01077289}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D275100001}


Linking options:
  • http://mi.mathnet.ru/eng/faa1400
  • http://mi.mathnet.ru/eng/faa/v19/i4/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “First steps in symplectic topology”, Russian Math. Surveys, 41:6 (1986), 1–21  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. B. Givental', “Stability criterion for solitons”, Theoret. and Math. Phys., 82:1 (1990), 18–22  mathnet  crossref  mathscinet  zmath  isi
    3. M. I. Zelikin, “On the theory of the matrix Riccati equation”, Math. USSR-Sb., 73:2 (1992), 341–354  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S. V. Kurochkin, “Topological methods for the localization of eigenvalues of boundary value problems”, Comput. Math. Math. Phys., 35:8 (1995), 933–939  mathnet  mathscinet  zmath  isi
    5. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    6. P. E. Pushkar', “Maslov Index and Symplectic Sturm Theorems”, Funct. Anal. Appl., 32:3 (1998), 172–182  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Ferrand, E, “Non-cancellation of cusps on wave fronts”, Comptes Rendus de l Academie Des Sciences Serie i-Mathematique, 327:9 (1998), 827  crossref  mathscinet  zmath  isi
    8. P. E. Pushkar', “Lagrange Intersections in a Symplectic Space”, Funct. Anal. Appl., 34:4 (2000), 288–292  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. Ferrand, E, “Morse theory and global coexistence of singularities on wave fronts”, Journal of the London Mathematical Society-Second Series, 74 (2006), 527  mathscinet  zmath  isi
    10. A. Portaluri, “Indefinite Sturm Theory”, Funct. Anal. Appl., 43:4 (2009), 316–319  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. Eliseeva Yu.V., “Comparative index for solutions of symplectic difference systems”, Differ. Equ., 45:3 (2009), 445–459  crossref  mathscinet  zmath  isi
    12. S. V. Kurochkin, “Indexing of eigenvalues of boundary value problems for Hamiltonian systems of ordinary differential equations”, Comput. Math. Math. Phys., 54:3 (2014), 439–442  mathnet  crossref  crossref  isi  elib  elib
    13. Johnson R., Obaya R., Novo S., Nunez C., Fabbri R., “Nonautonomous Linear Hamiltonian Systems: Oscillation, Spectral Theory and Control”, Nonautonomous Linear Hamiltonian Systems: Oscillation, Spectral Theory and Control, Developments in Mathematics, 36, Springer, 2016, 1–497  crossref  isi
    14. Ciriza E., “Bifurcations on Contact Manifolds”, J. Fixed Point Theory Appl., 20:3 (2018)  crossref  isi
    15. Antonio J. Ureña, “The Spectrum of Reversible Minimizers”, Regul. Chaotic Dyn., 23:3 (2018), 248–256  mathnet  crossref  mathscinet  adsnasa
    16. S. V. Kurochkin, “Existence conditions of negative eigenvalues in the regular Sturm–Liouville boundary value problem and explicit expressions for their number”, Comput. Math. Math. Phys., 58:12 (2018), 1937–1947  mathnet  crossref  crossref  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:848
    Full text:347
    References:43
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020